Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Abdominal rash, chest pain, rotten egg burps, dizziness. Have anxiety disorder. What is this?

I have a rash on the right side of my lower abdomen , been having spot pains in my chest, i suddenly was very sick overnight with rotten egg burps,throwing up,got very dizzy when throwing up felt very weak , felt like i would pass out or die if i vomited one more time, next day was having what felt like adrenalin - like slite pain in my jaw under my bad tooth , but it went to my neck & in my shoulder. i also have anxiety disorder . had panick attacks after my son died .And just found my daughter fell from a cliff into water but hit her head on rocks below , got concussion & i didn t take it very well. i m thinking part of this is anxiety . not sure what all this is..
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
may be a part because of anxiety

Because you had concussion, very important to have brain scan and consult a neurologist

Need to control your panic attacks with appropriate anti-anxiety drugs like SSRI or other group of drugs
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor